# SDR QXEA2015031700149

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 32,321 hours, 33,587 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Generator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TROUBLSHOOTING OF NR 2 AC GEN CAUTION FOUND GENERATOR FIELD WIRE SHORTED TO GROUND BETWEEN WING ROOT DISC. 9811P718, PIN "F" AND ENGINE FIREWALL 9811-J611, PIN 14. REF WM 24-21-00, SHEET 5 OF 5.  R & R DAMAGED SEGMENT OF WIRE W20001B-12-2 BLACK, WHITE BY SPLICING AT WING ROOT AND ADDING NEW WIRE TO TERMINATION OF 9811-P718 IAW WM 24-21-00 SHEET 3 OF 5, PAGE 2.  SAME WIRE RUN OHMIC TEST GOOD. REF WM 20-16-20-201 FOR SPLICING WM 20-12-10-201 FOR REINSTALLATION OF NEW SEGMENT AND WM 20-17-24-401 FOR TERMINATION OF 9811-P718.  SHORT TO GROUND NO LONGER EXISTS. RETURNED TO SERVICE.
